Dating orangecounty

posted by | Leave a comment

I never in the world thought it could have been from the Mirena and if it was, would my hairloss still continue even though I had the IUD removed 4 years ago? Thank you very much for alerting me to the petition.

I always thought that there was a connection, but told differently.

It simply says, “for a complete list of side effects, please contact your health care provider.” The pamphlet I was given did not list hair loss, alopecia or changes in normal hair growth cycles.

How in the world are women supposed to get accurate information? Without even going into the horror story of how it was inserted, I basically bled for almost 11 months straight, and was told this was “normal” and that it would eventually stop.

I finally went to an ER and threw a semi-psychotic fit in order to get someone to listen to me. I lost about 5 pounds instantly and my belly stopped hurting and, finally, I stopped bleeding all the time and had a NORMAL period for the first time in almost a year.

Sadly, the hair thing takes a long time to turn around and I am still dealing with that issue.

My man is going to get the snip and I will get this removed right away.

The piece of mind is not worth all of the pain I have gone through. @Susan, Sarah and Natalie – Thank you for taking the time to get involved and signing the petition. While the petition pertains to The Mirena IUD contraception device, the issue remains the same with so many other drugs being prescribed today and many men and women blindly trust their doctors and never receive the information required to make an informed decision.

I started taking iron supplements, as well as many other vitamins, but my hair loss just continued and I became very depressed.

I too have been losing my hair and other various side effects and I had mine removed a year and a half ago. You have just opened my eyes to something that never even crossed my mind!!

I had mine in for 8 months and encountered nearly the same symptoms you did!! Stay with me as this may be a little confusing…I had Mirena put in November of 04.

ALL of these potential side effects need to be disclosed to patients. You do not have to be a Mirena user or a former Mirena user to sign it. If you have the time, please consider signing this petition, which simply asks Bayer to be more up front about these potentially devastating side effects. I encourage all you ladies to sign this it is important.

While I haven’t used Mirena myself I wish I had been given the full facts about the possible side effects of taking the pill.

Leave a Reply

  1. chubby fishing dating site 11-Jul-2020 18:58

    You may have the strongest feelings of your life, which is great when things are good. Here are six dating tips to help you keep your head during this exciting time.

  2. show germany women dating site 27-Mar-2020 14:04

    6buckteens is truly considered as one of the best webcam cam sex websites in 2016 webcam cam sex websites review for you to check out.

  3. article black dating man white woman 28-Jan-2020 04:56

    Zalecamy, aby wszyscy użytkownicy zdecydowali się na wersję Flash czatu (obecnie używaną).

saxophone dating